# SDR CA020405004

- Difficulty date: March 17, 1999
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,201 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 2305742
- Condition: Worn
- Location: Compressor
- Component: Compressor, Allsn, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF POWER REPORTED DUE TO WORN VANES AND LIFTED PLASTIC.
